# SDR SWIA201439024

- Difficulty date: July 20, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 31,911 hours, 43,759 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ABOVE NR 5 FUEL FWD OF ACCESS PANEL HAS A CRACKED SKIN CLEAT .  C-CHECK, REPLACED FWD MOST, SKIN TO RIB CLEAT, AT LT WING RIB 21 IAW SRM.
